# SDR NACA2023013024001

- Difficulty date: January 24, 2023
- Submitted: January 31, 2023
- Operation: Air carrier
- Aircraft: N321CM
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 86,454 hours, 14,639 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Switch
- Condition: Loose
- Location: Rt A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT PACK OFF LIGHT NOT ON WITH PACK IN OFF POSITION. PERFORMED FIM 2151 TREE 810 FOUND CLOSED POSITION SWITCH LOOSE, SECURED SWITCH PER AMM 21-51-01 OPS CHECK GOOD.
